Towards a Paley-Wiener theorem for semisimple symmetric spaces

P. Delorme Faculté de Sciences de Luminy, Marseille, France M. Flensted-Jensen The Royal Veterinary- and Agricultural University, Frederiksberg, Denmark

TBD mathscidoc:1701.331751

Acta Mathematica, 167, (1), 127-151, 1989.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 316 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{p.1989towards,
  title={Towards a Paley-Wiener theorem for semisimple symmetric spaces},
  author={P. Delorme, and M. Flensted-Jensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316782094460},
  booktitle={Acta Mathematica},
  volume={167},
  number={1},
  pages={127-151},
  year={1989},
}
P. Delorme, and M. Flensted-Jensen. Towards a Paley-Wiener theorem for semisimple symmetric spaces. 1989. Vol. 167. In Acta Mathematica. pp.127-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316782094460.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved